# SDR AALA202110282338

- Difficulty date: October 19, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON FLOORBOARD SUPPORT LOCATED AT STA 540, AND BETWEEN RIGHT BUTT LINE 0 TO 23. REMOVED AND REPLACED FLOORBOARD SUPPORT PER AARD 51-00-05.
